MAUDE Adverse Event Report: SISTEMAS MEDICOS ALARIS, S.A. DE C.V. BD ALARIS¿ LVP SS BAG 20D LOW SORB SS 0.2M; INTRAVASCULAR ADMINISTRATION SET

SISTEMAS MEDICOS ALARIS, S.A. DE C.V. BD ALARIS¿ LVP SS BAG 20D LOW SORB SS 0.2M; INTRAVASCULAR ADMINISTRATION SET
Model Number 2465-0007
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/08/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Medical device lot #: 2209524 was reported, however, this is not a lot # manufactured for the reported catalog #.Medical device expiration date: unknown.Device manufacture date: unknown.A device evaluation and/or device history review is anticipated but is not complete.Upon completion, a supplemental report will be filed.
 
Event or Problem Description
It was reported while using (brand name) components separated and leakage occurred.There was no report of patient impact.The following information was provided by the initial reporter: we have had recent incidents of bag spikes (administration sets for bd alaris pumps) falling out of the iv port and exposing nurses to drug residue.Nurses were splashed with drug residue upon different incidents of drug administration.Examples was nursing flushing the line and hanging bags for administration.Its seems the ports are not forming a secure hold with the iv administration sets.¿ was there any medical intervention needed? no, occupational medicine consulted, rn instructed to wash impacted area with soap and water and change scrubs.
 
Additional Manufacturer Narrative
Investigation summary no photo or sample was received for the customer's complaint of separation leak.Without further information like a physical sample for investigation, the complaint cannot be verified and root cause of this failure remains unknown.A device history record review could not be performed because a lot number was not provided by the customer.
 
Event or Problem Description
It was reported while using bd alaris¿ lvp ss bag 20d low sorb ss 0.2m components separated and leakage occurred.There was no report of patient impact.The following information was provided by the initial reporter: we have had recent incidents of bag spikes (administration sets for bd alaris pumps) falling out of the iv port and exposing nurses to drug residue.Nurses were splashed with drug residue upon different incidents of drug administration.Examples was nursing flushing the line and hanging bags for administration.Its seems the ports are not forming a secure hold with the iv administration sets.¿ ¿ was there any medical intervention needed? no, occupational medicine consulted, rn instructed to wash impacted area with soap and water and change scrubs.

Brand Name
BD ALARIS¿ LVP SS BAG 20D LOW SORB SS 0.2M
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
SISTEMAS MEDICOS ALARIS, S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer (Section G)
SISTEMAS MEDICOS ALARIS, S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer Contact
phillip emmert
9450 south state street
sandy, UT 84070
8015296192
MDR Report Key16118075
Report Number9616066-2022-02157
Device Sequence Number12502922
Product Code FPA
UDI-Device Identifier50885403221949
UDI-Public(01)50885403221949
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K944320
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/29/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number2465-0007
Device Catalogue Number2465-0007
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/16/2022
Supplement Date Received by Manufacturer01/29/2023
Initial Report FDA Received Date01/06/2023
Supplement Report FDA Received Date02/14/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown